# SDR ASAA2022021837521

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS HAS A BULB OUT ABOVE SEAT 1D. GROUNDED - YES. CONNECTED EMERGENCY EXIT LIGHT ABOVE SEAT 1D, OPS CHECK GOOD, IAW B737-900 NG AMM 33-51-03-960-805.
